# SDR FDEA201701110122

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,032 hours, 29,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100750
- Condition: Loose
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN NOT ARM LEFT MAIN ENTRY DOOR SLIDE.  FOUND LOWER SLIDE COVER LOOSE, REMOVED SLIDE COVER AND  FOUND THE HOOK AND LOOP STRAPS LOOSE THAT STOW THE MATERAL TO THE GIRT BAR.  TIGHTENED THE HOOK AND LOOP STRAPS AND CLEANED THE GIRT BAR  MECHANISM AND SENSORS ON THE DOOR AND THE FLOOR FITTINGS,  REINSTALLED SLIDE COVER IAW MM 25-66-01.  OPS CHECKED IAW MM 25-66-11-2.
